| Catalog Number |
SSX-700 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition.
Event or Problem Description
Healthcare professional reported "deformity".Later, healthcare professional reported "deformity was related to the position of the implant and its appearance".This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1, h6.
Event or Problem Description